Items where Author is "Schilling, RL"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

KOLOKOLTSOV, V.N., SCHILLING, R.L. and TYUKOV, A.E., 2004. Estimates for multiple stochastic integrals and stochastic Hamilton-Jacobi equations. Revista Matematica Iberoamericana, 20 (2), pp. 333-380. ISSN 0213-2230

KOLOKOLTSOV, V.N., SCHILLING, R.L. and TYUKOV, A.E., 2002. Transience and non-explosion of certain stochasitic Newtonian systems. Electronic Journal of Probability, 7.

This list was generated on Mon Nov 20 13:20:19 2017 UTC.